Previous |  Up |  Next


Title: Multivariate smooth interpolation that employs polyharmonic functions (English)
Author: Segeth, Karel
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Hejnice, June 24-29, 2018
Issue: 2018
Pages: 140-148
Category: math
Summary: We study the problem of construction of the smooth interpolation formula presented as the minimizer of suitable functionals subject to interpolation constraints. We present a procedure for determining the interpolation formula that in a natural way leads to a linear combination of polyharmonic splines complemented with lower order polynomial terms. In general, such formulae can be very useful e.g.\ in geographic information systems or computer aided geometric design. A simple computational example is presented. (English)
Keyword: data interpolation
Keyword: smooth interpolation
Keyword: polyharmonic spline
Keyword: radial basis function
Keyword: Fourier transform
MSC: 31B30
MSC: 41A05
MSC: 41A63
MSC: 42A38
MSC: 65D05
DOI: 10.21136/panm.2018.15
Date available: 2019-04-29T13:38:14Z
Last updated: 2021-05-05
Stable URL:


Files Size Format View
PANM_19-2018-1_18.pdf 298.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo